# SDR USAA2014060300004

- Difficulty date: June 2, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 50,651 hours, 18,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100032000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS AT DOOR L1 IS MISSING.  INSTALLED EMER LIGHT LENS AT DOOR L1 IAW AMM 33-51-13 PB 0401.
